# SDR DALA2022120707884

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Warped
- Location: Bs 727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2525673) DURING INSPECTION FOUND STA 727 I, RBL25 - RBL50; SIDEWALL SUPPORT RAIL WARPED. REMOVED AND FABRICATED REPLACEMENT, AND INSTALLED IAW B737 SRM 51-40-02-0G, AND BOEING DWG 146A9403.
